# SDR SWIA2021070959373

- Difficulty date: May 18, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD2  BETWEEN FS323.00 AND FS338.00 IS CORRODED     (C-CHECK RO 7/7/2021)    REPLACED PAX DOOR INTERCOSTAL DD2 AT FS323.00 AND FS 338.00 AS PER CRJ 900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG # 601R31702 REV. N. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH M 337 AND TASK CARD 51-900-1002-SKY. / LEAK CHECKS OK.
